# SDR MALA050714

- Difficulty date: September 2, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N531XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2365
- Aircraft time: 11,807 hours, 11,215 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 521449
- Part serial: F9922077
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

CREW SENT ACARS ABOUT LOSING GREEN HYD SYS.  RESPONDED BY SAYING YELLOW HYD SYS HOT.  DECLARED EMERG & LANDED. REPLACED NR 3 ENG EDP & C/W FCA29004.  NO LEAKS NOTED.  PERFORMED GREEN HYD SYS CHECK FOR 50 MIN.  NO DEFECTS NOTED. DISC NR 1 FOR GREEN SYS HIGH TEMP.  DISC NR 2 REPLACE NR 3 ENG EDP FOR T/S OF GREEN SYS HIGH TEMP.  R & R NR 3 EDP.  LEAKS CHK GOOD.  GREEN HYD TEMP LOWER.  REPLACED AC HYD PUMP & COMPLETED,  NO LEAKS NOTED.  PERFORMED YELLOW HYD SYS CHK FOR 50 MIN. NO DEFECTS NOTED.  NR 1 COMPLETE FOR YELLOW HI TEMP.  DISC NR 2 COMPLETE FOR YELLOW HI TEMP. DISC NR 3 REPLACED AC HYD PUMP FOR T/S YELLOW HYD HIGH TEMP.  REPLACED AC HYD PUMP ASSY REF AMM 29-20-11, NO LEAKS NOTED. DISC NR 4.  HYD TEMP LOWER.
